Buscar

FRANCISCO SANTOS LEAL

  • 23

  • 5

  • 6

 francisco.santos@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias (Matemáticas)

 GEOMETRIA DIFERENCIAL Y DISCRETA

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

 Publicaciones  Proyectos  Tesis dirigidas  Otras actividades
Año de publicación

       
Topological Bijections for Oriented Matroids

Comunicación a Congreso

Séminaire Lotharingien de Combinatoire 82B (2019)

 Autoría: SPENCER BACKMAN, FRANCISCO SANTOS LEAL, HO YUEN CHI

 2019

Ehrhart-equivalent $ \boldsymbol3$-polytopes are equidecomposable

Artículo de Revista

Proc. Amer. Math. Soc. 147 (2019), 5373-5383

 Autoría: JAKOB ERBE, CHRISTIAN HAASE, FRANCISCO SANTOS LEAL

 2019

Quotientopes

Artículo de Revista

Bull. London Math. Soc.51 (2019) 406?420

 Autoría: VINCENT PILAUD, FRANCISCO SANTOS LEAL

 01/06/2019

Short proof of two cases of Chvátal´s conjecture

Artículo de Revista

Discrete Mathematics Volume 342, Issue 8, p.2192-2194

 Autoría: JORGE ALBERTO OLARTE, FRANCISCO SANTOS LEAL, JONATHAN SPREER

 01/08/2019

Classification of empty lattice 4-simplices of width larger than two

Artículo de Revista

Trans. Amer. Math. Soc. 371 (2019), 6605-6625

 Autoría: OSCAR IGLESIAS VALIÑO, FRANCISCO SANTOS LEAL

 2019

Non-spanning lattice 3-polytopes

Artículo de Revista

Journal of combinatorial theory. Series A. Volume 161, January 2019, Pages 112-133

 Autoría: MÓNICA BLANCO, FRANCISCO SANTOS LEAL

 2019

Enumeration of Lattice 3-Polytopes by Their Number of Lattice Points

Artículo de Revista

Discrete Comput. Geom. 60:3 (October 2018), 756-800

 Autoría: MONICA BLANCO GOMEZ, FRANCISCO SANTOS LEAL

 01/10/2018

A Polyhedral Method for Sparse Systems with Many Positive Solutions

Artículo de Revista

SIAM J. Appl. Algebra Geometry, 2(4) (2018), 620-645

 Autoría: FRÊDÊRIC BIHAN, FRANCISCO SANTOS LEAL, PIERRE JEAN SPAENLEHAUER

 2018

Noncrossing sets and a grassmann associahedron

Artículo de Revista

Forum of Mathematics, Sigma, Volume 5, 2017

 Autoría: FRANCISCO SANTOS LEAL, CHRISTIAN STUMP, VOLKMAR WELKER

 2017

Hirsch polytopes with exponentially long combinatorial segments

Artículo de Revista

Math. Program. (2017) 165: 663.

 Autoría: JEAN PHILIPPE LABBÉ, THIBAULT MANNEVILLE, FRANCISCO SANTOS LEAL

 01/10/2017

Classification of empty lattice 4-simplices of width larger than 2

Artículo de Revista

Electronic Notes in Discrete Mathematics 61 (2017) 647-653

 Autoría: OSCAR IGLESIAS VALIÑO, FRANCISCO SANTOS LEAL

 01/08/2017

Subdivisions and triangulations of polytopes

Capítulo de libro

Subdivisions and triangulations of polytopes

 Autoría: CARL W. LEE, FRANCISCO SANTOS LEAL

 2017

The maximum diameter of pure simplicial complexes and pseudo-manifolds

Artículo de Revista

Discrete Comput. Geom., 58(3) (October 2017), 643-649

 Autoría: FRANCISCO CRIADO GALLART, FRANCISCO SANTOS LEAL

 01/10/2017

Many triangulated odd-dimensional spheres

Artículo de Revista

Math. Ann. (2016) 364: 737

 Autoría: ERAN NEVO, FRANCISCO SANTOS LEAL, STEDMAN WILSON

 01/04/2016

Enumerating lattice 3-polytopes

Artículo de Revista

Electronic Notes in Discrete Mathematics 54 (2016) 133-138

 Autoría: MONICA BLANCO GOMEZ, FRANCISCO SANTOS LEAL

 01/10/2016

The maximum diameter of pure simplicial complexes and pseudo-manifolds

Artículo de Revista

Electronic Notes in Discrete Mathematics 54 (2016) 217?221

 Autoría: FRANCISCO CRIADO GALLART, FRANCISCO SANTOS LEAL

 01/10/2016

Lattice 3-Polytopes with Few Lattice Points

Artículo de Revista

SIAM J. Discrete Math., 30(2), 669-686.

 Autoría: MONICA BLANCO GOMEZ, FRANCISCO SANTOS LEAL

 2016

Lattice 3-Polytopes with Six Lattice Points

Artículo de Revista

SIAM J. Discrete Math., 30(2), 687-717

 Autoría: MONICA BLANCO GOMEZ, FRANCISCO SANTOS LEAL

 2016

Many non-equivalent realizations of the associahedron

Artículo de Revista

Combinatorica (2015) 35: 513

 Autoría: CÉSAR CEBALLOS, FRANCISCO SANTOS LEAL, GÜNTER M. ZIEGLER

 01/10/2015

The width of five-dimensional prismatoids

Artículo de Revista

Proceedings of the London Mathematical Society, Vol. 110, Iss. 3, 647-672 (2015)

 Autoría: BENJAMIN MATSCHKE, FRANCISCO SANTOS LEAL, CHRISTOPHE WEIBEL

 01/03/2015

Finitely many smooth d-polytopes with n lattice points

Artículo de Revista

Israel Journal of Mathematics, Vol. 207, Iss. 1, pp 301-329 (2015)

 Autoría: TRISTAM BOGART, CHRSTIAN HAASE, MILENA HERING, BENJAMIN LORENZ, BENJAMIN NILL, ANDREAS PAFFENHOLZ, GÜNTER ROTE, FRANCISCO SANTOS LEAL, HAL SCHENCK

 01/04/2015

On the feasibility of inter-flow Network Coding over random wireless mesh networks

Comunicación a Congreso

On the feasibility of inter-flow Network Coding over random wireless mesh networks

 Autoría: PABLO GARRIDO ORTIZ, DAVID GOMEZ FERNANDEZ, FRANCISCO SANTOS LEAL, RAMON AGÜERO CALVO

 2015

On sumsets and convex hull

Artículo de Revista

Discrete Comput Geom (2014) 52: 705.

 Autoría: KÁROLY J. BÖRÖCZKY, FRANCISCO SANTOS LEAL, ORIOL SERRA

 01/12/2014

       

Estamos realizando la búsqueda. Por favor, espere...